# SDR CALA2022102702966

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 67,924 hours, 29,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D5211085020100
- Condition: Missing
- Location: Door 1r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON OUTSIDEOF DOOR 1R AT THE LOWER AREA. SHEETMETAL R IPPED OFF OF DOOR. LOCKING FOR FERRY FLT. LOG PAGE UNLOCKED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN POSSIBLE REPAIR SRM 52-10-00-300-003. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INVESTIGATE PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. LOCAL FBO TO DAMAGE, SEND PHOTO. EVAL DAMAGE AND SEND PICS TO TOMC. CONFIRMED MATERIAL ID FOR NOTED DAMAGE IS WHAT IS CALLED OUT IN VERIFIED PARTS ARE FABRICATED AS PER NOTED SRM. OK TO CONTINUE VERIFIED REPAIR PARTS HAVE BEEN TREATED AND PRIMED.OK TO VERIFIED DVI INSPCTION, NO FURTHER DAMAGE NOTED OTHER THAN ON OK TO INSTALL DOUBLER & FILLER 320SRM 52-10-00-300-003, DOUBLER PO#2008330 (0.125")AND SHIM REPAIR. CONTINUE REPAIR. LWR PLATE AT BEAM #1. PO#2674362 (0.100") REMOVED DAMAGE PER SRM 52-10-00 FIGURE 1. VERIFIED MATERIALS FOR REPAIR AS PER A 320 SRM 52-10-00-300-003 FABRICATED PARTS REFERENCE A320 SRM 52? 10?00?300? 003 OK TO FABRICATED PARTS REFERENCE A320 SRM 52-10-00-300-003 OK TO TREAT FABRICATED PARTS REFERENCE A320 SRM 52-10-00-300-003 OK TO TREAT TREATED AND PRIMED PARTS AND AREA PER REFERENCE A320 SRM TREATED AND PRIMED PARTS AND AREA PER REFERENCE A320 SRM UPON LOOKING AT REPAIR AREA ON R-1 DOOR TO PREP FOR NDT, A PERFORMED DVI AS PER 51-27-11-911-011 STEP 2 A (2) AFTER REMOVAL REQUEST OK TO INSTALL REPAIR DOUBLER AND FILLER REF SRM REQUEST OK TO INSTALL REPAIR DOUBLER AND FILLER REF SRM REQUEST OK TO IN
